# SDR AWKA201705040001

- Difficulty date: April 28, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N757XJ
- Make and model: Cessna 750
- Aircraft serial: 7500257
- Aircraft time: 10,938 hours, 5,458 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 99145531
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, I, A

## Discrepancy

WHILE CLIMBING THROUGH FL350, FLIGHT CREW NOTED THAT THE CABIN ALTITUDE STARTED CLIMBING AT A RATE OF 2000 FPM, CREW DONNED THEIR O2 MASKS AND REQUESTED A LOWER ALTITUDE. THE DECISION WAS MADE TO RETURN TO GSO, AND IMMEDIATELY UPON REDUCING POWER TO START THE DESCENT, THE CABIN BEGAN TO PRESSURIZE AND THE AMBER CABIN ALT CAS MESSAGE EXTINGUISHED. CREW LANDED IN GSO WITHOUT INCIDENT. FOLLOWING EXTENSIVE TROUBLESHOOTING THE BAGGAGE DOOR SEAL WAS FOUND TO BE LEAKING. IN ADDITION, DURING RIGGING CHECK OF THE BAGGAGE DOOR, EXCESSIVE PLAY (TOP TO BOTTOM) WAS NOTED WITH THE DOOR WHILE IN THE CLOSED POSITION. THE SEAL WAS REPLACED WITH NEW AND ADJUSTMENT OF THE BAGGAGE DOOR LATCH PLATES WAS ACCOMPLISHED. FLT CK GOOD.
